# SDR ASAA2016113018974

- Difficulty date: November 30, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 72,584 hours, 41,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653171
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.04 WIRE PENETRATION HOLE ON FRAME CRACKED AT BS 500D ON AFT SIDE BETWEEN STRINGERS 20 AND 21L.  ACFT GROUNDED.  REPAIRED THE FRAME IAW SRM 53-00-07-2R-20.
